Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Confused....
    avatar
    confusedmotherof2ds posted:
    Hi,

    Sorry in advance if this post is to long....

    So here's my dilemma:

    It stared out with the birth control I was on as messing up my cycle. Two weeks on and then the thrid week of the pill I would get my period. That shouldn't have happened. So by the fifth time that happened I stopped the pill once I got my period (two weeks in). I had one week left of my pills, that I used and was planning on getting a new prescription (didn't work out, money got tight and so on) rift before they ended. So once I was out of pills I figured my period would come in a week or two because of the way I ended my BC, but that didn't happen, that was around the middle of February. My Boyfriend and I have had sex but he hasn't finished inside me, just percummed. I now have gone almost two months without a period and I'm confused. I have taken three HPT and two out of the three came back negative. The one had a shadow of a line and when I left it past he 10 minute mark they line became darker and noticable. I have a doctors appointment on Monday, but was lookig for some advice on what it could be. Oh and by the way my stomach has been growing and it looks like I could be pregnant. I have also had two children already and am confused cause this feels different, like I'm not pregnant but at the same time I feel pregnant. Other symptomz
    S are bigger boobs and nausea.

    Thanks all for your help!
    Reply
     
    avatar
    confusedmotherof2ds responded:
    I also forgot to mention that my tummy is getting hard a normal pregnancy.
     
    avatar
    tlkittycat1968 responded:
    When you go off birth control, especially if you stop it midcycle like you did, your hormones may be a bit out of whack which will cause your period to be irregular. In rare cases, it can take up to a year before you get your period or it regulates itself.
    Proud mommy to PJ (5)


    Spotlight: Member Stories

    I'm 28 and got my tubes tied 3 years ago. Every now and then I get pregnancy symptoms. Sore breasts and very tired usually. So I'll be on here...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.